# SDR AU990897

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Cylinder Stud
- Part number: L14068A
- Condition: Sheared
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: E, K
- Precautionary procedure: O

## Discrepancy

(AUS) RIGHT ENGINE NR 2 CYLINDER ATTACHMENT STUDS (4 OFF) SHEARED.
